# SDR CA000224040

- Difficulty date: February 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 25,404 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: SM601BA20A1
- Condition: Failed
- Location: Cockpit
- Part time: 23,244 hours
- Component: Ac Power Distrib
- Stage of operation: IN
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINT INSPECTION, NR 1 SPU BREAKER TRIPPED AND WAS IMMEDIATELY RESET.  SHORTLY AFTER, THE R TRU AND R AC BUS CAUTION LIGHTS CAME ON.  NR 2 AC GENERATOR WAS RESET AND THE CAUTION LIGHTS WENT OUT, HOWEVER, 3-5 SECS LATER CAME BACK ON BLINKING AND RT AC VOLTS INDICATED 25-75.  CAUTION LIGHTS REMAINED ON STEADY AND AC VOLTS WERE ZERO.  INVESTIGATION REVEALED THAT RCCB IN AC CONTACTOR BOX HAD A HOLE BURNT IN THE BOTTOM AND ADJACENT WIRING WAS DAMAGED AS WELL.
